# SDR CALA2025050704528

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 82,496 hours, 17,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR L3 M33406 EMER LIGHT BATTERY PACK DEEP-CYCLE PROCEDURE FAIL  DR L3 M33406 EMER LIGHT BATTERY REPLACED AND TESTED NORMAL IAW AMM 33-51-06.
